Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ \Sigma\sb n$ definable sets without $ \Sigma\sb n$ induction


Authors: C. T. Chong and K. J. Mourad
Journal: Trans. Amer. Math. Soc. 334 (1992), 349-363
MSC: Primary 03D25; Secondary 03C62, 03F30
MathSciNet review: 1117216
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the Friedberg-Muchnik Theorem holds in all models of $ {\Sigma _1}$ collection under the base theory $ {P^- } + I{\Sigma _0}$. Generalizations to higher dimensional analogs are discussed. We also study the splitting of r.e. sets in these weak models of arithmetic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D25, 03C62, 03F30

Retrieve articles in all journals with MSC: 03D25, 03C62, 03F30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1117216-1
PII: S 0002-9947(1992)1117216-1
Keywords: Recursively enumerable sets, Friedberg-Muchnik Theorem, Sacks Splitting Theorem, fragments of Peano arithmetic
Article copyright: © Copyright 1992 American Mathematical Society